Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Sexually active, started natazia pill, fever, back cramp, headaches, thick cervical mucus. Side effect?

I took Natazia for approximately nine days starting on the 27th of December, I had sex on the 25th, 26, and 27th- I then had my period later on, on the 27th starting my first day of taking the pill ... I had sex again on the 1st and 2nd.. I started to feel like I had a fever, my back was cramping and I had non stop headaches , I stopped taking my pill two days ago and I had white thick cervical mucus yesterday, and earlier this morning it was pinkish and now tonight it is a brownish color. Is there any possible way I am pregnant? Or are these side effects of the pill?
Asked On : Thu, 10 Jan 2013
Answers:  0 Views:  28 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor